# SDR SWAA991079

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 6558206
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURBACK, LANDING GEAR WOULD NOT RETRACT DURING TAKEOFF.  HANDLE WOULD NOT MOVE ABOVE OFF POSITION.  ADJUSTED MAIN GEAR SAFETY SENSOR TELEFLEX CABLE AND PERFORMED GEAR SWING CKECK PER MM.
